# SDR SWAA2021042967402

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 42,809 hours, 28,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR & FWD SERVICE DOOR EMERGENCY LIGHTS INOP ; / RELAMPED AFT ENTRY DOOR & FWD SERVICE DOOR EMER LIGHTS IAW AMM 33-51-04. OPS CHK GOOD. WORK COMPLETED BY E61289
